| Model Number |
K274 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode.Technical services (ts) discussed the settings of the device while in safety mode and recommended replacing the device.Subsequently, this pacemaker was explanted and successfully replaced.No additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.